Alert archive / Illinois / River Flood Warnings in 2018

River Flood Warning 32, NWS Lincoln, IL

September 8, 2018Crawford County, Jasper County, Illinois

NWS Lincoln, IL issued this river flood warning at Sep 8, 2018, 10:31 AM CDT for Crawford County, Jasper County, Illinois. It took effect at Sep 9, 2018, 12:27 PM CDT. It was in force for .

The area

The outline as issued.

The facts

Issued
Sep 8, 2018, 10:31 AM CDT (15:31 UTC)
In effect from
Sep 9, 2018, 12:27 PM CDT
Expired
Sep 9, 2018, 4:09 AM CDT
In force
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Moderate

Counties Crawford County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 15:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Ste Marie (STMI2). The gauge peaked at 17.04 ft at Sep 9, 2018, 2:00 PM CDT.

actionminormoderate510152009/0809/0909/10
Action stage
17 ft
Minor stage
19 ft
Moderate stage
20 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03345500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

995 
WGUS43 KILX 081531
FLWILX


Flood Warning
National Weather Service Lincoln IL
1031 AM CDT Sat Sep 8 2018

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following river in Illinois...

  Embarras River at Ste. Marie affecting Crawford and Jasper Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC033-079-090529-
/O.NEW.KILX.FL.W.0032.180909T2000Z-180912T1100Z/
/STMI2.2.ER.180909T2000Z.180911T0000Z.180912T0500Z.NO/
1031 AM CDT Sat Sep 8 2018

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Embarras River at Ste. Marie.
* From Sunday afternoon until Wednesday morning.
* At 945 AM Saturday the stage was 7.1 feet.
* Flood stage is 19.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 20.3 feet by Monday evening. The river 
  will fall below flood stage by early Wednesday morning.
* Impact...At 21.0 feet...Water overtops a few private levees in the 
  Ste. Marie area.

&&


                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Ste. Marie        19   7.1 Sat 10 AM   16.8   20.1   20.1


&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$

EJL
2 follow-up statements
000 
WGUS83 KILX 090053
FLSILX


Flood Statement
National Weather Service Lincoln IL
753 PM CDT Sat Sep 8 2018

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Ste. Marie affecting Crawford and Jasper Counties
  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC033-079-091452-
/O.EXT.KILX.FL.W.0032.180909T1727Z-180911T0138Z/
/STMI2.2.ER.180909T1727Z.180910T0600Z.180910T1938Z.NO/
753 PM CDT Sat Sep 8 2018

The Flood Warning continues for
  The Embarras River at Ste. Marie. 
* From Sunday afternoon until Monday evening.
* At  745 PM Saturday the stage was 14.9 feet.
* Flood stage is 19.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 20.1 feet by early Monday morning.The 
  river will fall below flood stage by Monday afternoon.
* Impact...At 21.0 feet...Water overtops a few private levees in the 
  Ste. Marie area.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Ste. Marie        19  14.9 Sat 8 PM    18.0   19.8   16.1


&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$

ILC101-091452-
/O.EXT.KILX.FL.W.0030.000000T0000Z-180911T0834Z/
/LAWI2.2.ER.180909T0900Z.180910T0000Z.180911T0234Z.NO/
753 PM CDT Sat Sep 8 2018

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until late Monday night.
* At  645 PM Saturday the stage was 24.3 feet.
* Flood stage is 30.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and 
  continue to rise to near 37.0 feet by tomorrow evening.The river 
  will fall below flood stage by Monday evening.
* Impact...At 37.0 feet...The road across Poteet Bridge floods. Some 
  houses are isolated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Lawrenceville     30  24.3 Sat 7 PM    31.3   34.7   29.0


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

jrp
602 
WGUS83 KILX 090909
FLSILX


Flood Statement
National Weather Service Lincoln IL
409 AM CDT Sun Sep 9 2018

...The Flood Warning is cancelled for the following river in 
Illinois...

  Embarras River at Ste. Marie affecting Crawford and Jasper Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are no 
longer expected to reach flood stage. 

Since flooding is no longer expected, this will be the last 
statement for this flooding event.

ILC033-079-090939-
/O.CAN.KILX.FL.W.0032.000000T0000Z-180911T0138Z/
/STMI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
409 AM CDT Sun Sep 9 2018

The Flood Warning is cancelled for
  The Embarras River at Ste. Marie.
* At  345 AM Sunday the stage was 16.4 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will crest below flood stage at 18.2 feet 
  early tomorrow morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Embarras River
 Ste. Marie        19  16.4 Sun 4 AM    18.2   16.7   12.1


&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$

37

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Sep 8, 6:47 AM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, Sep 8, 6:47 AM CDT, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
647 AM CDT Sat Sep 8 2018

.SHORT TERM...(Today and tonight)
ISSUED AT 230 AM CDT Sat Sep 8 2018

Significant flash flood threat setting up across the I-70 corridor
today. WPC Day1 excessive rainfall outlook will be upgraded to a
high risk of flash flooding with the upcoming issuance. Tropical
moisture ramping up over the southeast CWA, with precipitable
water values around 2.1 inches on latest SPC mesoanalysis.
Lawrenceville airport recently measured 1.76 inches in a 6-hour
period, with guidance suggesting another 3-5 inches over the next
24 hours. Heaviest precip axis should be roughly along I-70, as
the remnant circulation of Gordon lifts into southern Illinois
today. Flash flood watch will continue in areas from about
Beardstown-Bloomington southward, but will be dropped further
north. By tonight, the precipitation will be diminishing across
the Illinois River valley, but categorical PoP's will remain place
over the eastern CWA.

With the extensive rain and stiff northeast wind flow, high
temperatures will generally be in the mid 60s, though the
southeast CWA will hold around 70 degrees much of the day.

.LONG TERM...(Sunday through Friday)
ISSUED AT 230 AM CDT Sat Sep 8 2018

Remnant surface reflection of Gordon will reach Ohio Sunday
afternoon, while the upper trough tries to close off a low over
northern Indiana. Lingering showers will diminish from west to
east during the day. Temperatures will be warmest west of the
Illinois River, while the rain across the east keeps the mid 60s
in place there. After that, a rather quiet period is on tap
through the week, as high pressure moves into the Midwest and
temperatures return to normal by Wednesday.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 647 AM CDT Sat Sep 8 2018

IFR cigs are predominant from around KSPI-KCMI southeastward, with
a transition to MVFR and VFR cigs to the northwest this morning.
This pattern is expected to change little over the upcoming 24
hours as remnants of former tropical storm Gordon move
northeastward through southeast Illinois. Periodic rain showers
will produce MVFR vsby at times, with isolated IFR vsby. Winds NE
12-16 kts with gusts 20-25 kts through this evening, then gusts
decreasing overnight.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday morning for ILZ038-042>057-
061>063-066>068-071>073.

&&

SHORT TERM...Geelhart
LONG TERM...Geelhart
AVIATION...37
Hazardous weather outlook, Sep 8, 4:43 AM CDT, 5 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
443 AM CDT Sat Sep 8 2018

ILZ038-042>057-061>063-066>068-071>073-091100-
Cass-Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland-
De Witt-Douglas-Edgar-Effingham-Jasper-Lawrence-Logan-Macon-
McLean-Menard-Morgan-Moultrie-Piatt-Richland-Sangamon-Scott-
Shelby-Vermilion-
443 AM CDT Sat Sep 8 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, southeast Illinois and west
central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Periods of heavy rain and isolated thunderstorms will occur
across the area through tonight. There is a high risk of flash
flooding, especially in the vicinity of the I-70 corridor where an
additional 4 to 6 inches of rainfall are expected. Significant
rises on area rivers and streams will occur.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Flooding is expected to develop on portions of the Little Wabash
and Embarras Rivers as well as the Wabash River.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

ILZ027>031-036-037-040-041-091100-
Fulton-Knox-Marshall-Mason-Peoria-Schuyler-Stark-Tazewell-
Woodford-
443 AM CDT Sat Sep 8 2018

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Periods of heavy rain and isolated thunderstorms will occur
across the area through tonight. Locally heavy rainfall and
isolated flash flooding is possible.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Minor to moderate flooding may develop on portions of the
Illinois, Spoon, and La Moine Rivers over the next few days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

37

In the hours before

Local storm report, Sep 8, 6:45 AM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
645 AM CDT SAT SEP 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     HEAVY RAIN       BUFFALO                 39.85N 89.41W
09/07/2018  M4.07 INCH       SANGAMON           IL   CO-OP OBSERVER

            24-HOUR TOTAL

&&

EJL
Local storm report, Sep 8, 7:36 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
736 AM CDT SAT SEP 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 AM     FLOOD            LAWRENCEVILLE           38.73N 87.69W
09/08/2018                   LAWRENCE           IL   LAW ENFORCEMENT

            FLOODING REPORTED AT THE INTERSECTION OF 4TH ST AND STATE
            ST ON THE EAST SIDE OF LAWRENCEVILLE.

0728 AM     FLOOD            BRIDGEPORT              38.71N 87.76W
09/08/2018                   LAWRENCE           IL   LAW ENFORCEMENT

            FLOODING REPORTED ON BRIDGEPORT ROAD IN BRIDGEPORT.

&&

SHIMON
Local storm report, Sep 8, 7:59 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
759 AM CDT SAT SEP 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     HEAVY RAIN       DECATUR                 39.85N 88.93W
09/07/2018  M2.22 INCH       MACON              IL   CO-OP OBSERVER

            24-HOUR TOTAL

0100 AM     HEAVY RAIN       2 SE DANVILLE           40.12N 87.59W
09/08/2018  M4.21 INCH       VERMILION          IL   CO-OP OBSERVER

            24-HOUR TOTAL

0100 AM     HEAVY RAIN       CAPITAL AIRPORT         39.84N 89.68W
09/08/2018  M2.72 INCH       SANGAMON           IL   ASOS

            24-HOUR TOTAL

0100 AM     HEAVY RAIN       2 ENE LINCOLN           40.16N 89.33W
09/08/2018  M1.57 INCH       LOGAN              IL   OFFICIAL NWS OBS

            24-HOUR TOTAL

0100 AM     HEAVY RAIN       LAWRENCEVILLE AIRPORT   38.76N 87.61W
09/08/2018  M1.81 INCH       LAWRENCE           IL   ASOS

            24-HOUR TOTAL, MOSTLY IN THE LAST 6 HOURS.

0100 AM     HEAVY RAIN       DECATUR AIRPORT         39.83N 88.87W
09/08/2018  M3.06 INCH       MACON              IL   ASOS

            24-HOUR TOTAL

0545 AM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
09/08/2018  M3.73 INCH       LOGAN              IL   CO-OP OBSERVER

            24-HOUR TOTAL

0600 AM     HEAVY RAIN       6 SSE CLAY CITY         38.61N 88.31W
09/08/2018  M4.82 INCH       CLAY               IL   CO-OP OBSERVER

            24-HOUR TOTAL

0600 AM     HEAVY RAIN       OGDEN                   40.12N 87.96W
09/08/2018  M4.23 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

            24-HOUR TOTAL

0645 AM     HEAVY RAIN       BUFFALO                 39.85N 89.41W
09/08/2018  M4.07 INCH       SANGAMON           IL   CO-OP OBSERVER

            24-HOUR TOTAL

0728 AM     FLOOD            LAWRENCEVILLE           38.73N 87.69W
09/08/2018                   LAWRENCE           IL   LAW ENFORCEMENT

            FLOODING REPORTED AT THE INTERSECTION OF 4TH ST AND STATE
            ST ON THE EAST SIDE OF LAWRENCEVILLE.

0728 AM     FLOOD            BRIDGEPORT              38.71N 87.76W
09/08/2018                   LAWRENCE           IL   LAW ENFORCEMENT

            FLOODING REPORTED ON BRIDGEPORT ROAD IN BRIDGEPORT.

&&

EJL
Local storm report, Sep 8, 9:21 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
921 AM CDT SAT SEP 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
09/08/2018  M2.42 INCH       MORGAN             IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       SHERMAN                 39.89N 89.61W
09/08/2018  M4.11 INCH       SANGAMON           IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       4 N SIDELL              39.97N 87.82W
09/08/2018  M2.25 INCH       VERMILION          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       TUSCOLA                 39.80N 88.28W
09/08/2018  M2.18 INCH       DOUGLAS            IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       2 WSW LAWRENCEVILLE     38.72N 87.72W
09/08/2018  M3.81 INCH       LAWRENCE           IL   CO-OP OBSERVER

            24-HOUR TOTAL

0600 AM     HEAVY RAIN       2 S OLNEY               38.70N 88.09W
09/08/2018  M2.21 INCH       RICHLAND           IL   CO-OP OBSERVER

            24-HOUR TOTAL

&&

EJL
Local storm report, Sep 8, 9:24 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
924 AM CDT SAT SEP 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     HEAVY RAIN       DECATUR                 39.85N 88.93W
09/07/2018  M2.22 INCH       MACON              IL   CO-OP OBSERVER

            24-HOUR TOTAL

0100 AM     HEAVY RAIN       2 ENE LINCOLN           40.16N 89.33W
09/08/2018  M1.57 INCH       LOGAN              IL   OFFICIAL NWS OBS

            24-HOUR TOTAL

0100 AM     HEAVY RAIN       DECATUR AIRPORT         39.83N 88.87W
09/08/2018  M3.06 INCH       MACON              IL   ASOS

            24-HOUR TOTAL

0100 AM     HEAVY RAIN       CAPITAL AIRPORT         39.84N 89.68W
09/08/2018  M2.72 INCH       SANGAMON           IL   ASOS

            24-HOUR TOTAL

0100 AM     HEAVY RAIN       2 SE DANVILLE           40.12N 87.59W
09/08/2018  M4.21 INCH       VERMILION          IL   CO-OP OBSERVER

            24-HOUR TOTAL

0100 AM     HEAVY RAIN       LAWRENCEVILLE AIRPORT   38.76N 87.61W
09/08/2018  M1.81 INCH       LAWRENCE           IL   ASOS

            24-HOUR TOTAL, MOSTLY IN THE LAST 6 HOURS.

0545 AM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
09/08/2018  M3.73 INCH       LOGAN              IL   CO-OP OBSERVER

            24-HOUR TOTAL

0600 AM     HEAVY RAIN       2 S OLNEY               38.70N 88.09W
09/08/2018  M2.21 INCH       RICHLAND           IL   CO-OP OBSERVER

            24-HOUR TOTAL

0600 AM     HEAVY RAIN       OGDEN                   40.12N 87.96W
09/08/2018  M4.23 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

            24-HOUR TOTAL

0600 AM     HEAVY RAIN       6 SSE CLAY CITY         38.61N 88.31W
09/08/2018  M4.82 INCH       CLAY               IL   CO-OP OBSERVER

            24-HOUR TOTAL

0630 AM     HEAVY RAIN       4 SW ATHENS             39.92N 89.78W
09/08/2018  M2.37 INCH       MENARD             IL   CO-OP OBSERVER

            24-HOUR TOTAL

0645 AM     HEAVY RAIN       BUFFALO                 39.85N 89.41W
09/08/2018  M4.07 INCH       SANGAMON           IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       SHERMAN                 39.89N 89.61W
09/08/2018  M4.11 INCH       SANGAMON           IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       4 N SIDELL              39.97N 87.82W
09/08/2018  M2.25 INCH       VERMILION          IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
09/08/2018  M2.42 INCH       MORGAN             IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       2 WSW LAWRENCEVILLE     38.72N 87.72W
09/08/2018  M3.81 INCH       LAWRENCE           IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       TUSCOLA                 39.80N 88.28W
09/08/2018  M2.18 INCH       DOUGLAS            IL   CO-OP OBSERVER

            24-HOUR TOTAL

0728 AM     FLOOD            LAWRENCEVILLE           38.73N 87.69W
09/08/2018                   LAWRENCE           IL   LAW ENFORCEMENT

            FLOODING REPORTED AT THE INTERSECTION OF 4TH ST AND STATE
            ST ON THE EAST SIDE OF LAWRENCEVILLE.

0728 AM     FLOOD            BRIDGEPORT              38.71N 87.76W
09/08/2018                   LAWRENCE           IL   LAW ENFORCEMENT

            FLOODING REPORTED ON BRIDGEPORT ROAD IN BRIDGEPORT.

&&

EJL
Local storm report, Sep 8, 10:20 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1020 AM CDT SAT SEP 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       4 SE CHAMPAIGN          40.07N 88.21W
09/08/2018  M3.19 INCH       CHAMPAIGN          IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       1 S MAHOMET             40.18N 88.40W
09/08/2018  M3.06 INCH       CHAMPAIGN          IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       1 SSE SAVOY             40.05N 88.25W
09/08/2018  M3.30 INCH       CHAMPAIGN          IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       2 SE URBANA             40.09N 88.18W
09/08/2018  E3.33 INCH       CHAMPAIGN          IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       2 ENE PHILO             40.01N 88.12W
09/08/2018  M3.51 INCH       CHAMPAIGN          IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       4 ESE URBANA            40.09N 88.14W
09/08/2018  M3.87 INCH       CHAMPAIGN          IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       1 N SIDNEY              40.04N 88.07W
09/08/2018  M3.03 INCH       CHAMPAIGN          IL   COCORAHS

            24-HOUR TOTAL

&&

EJL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 2:16 AM CDTFlash Flood WarningILXClay, Richland6 hr
Sep 8, 3:29 AM CDTFlash Flood WarningILXJasper4 hr
Sep 8, 5:47 AM CDTFlash Flood WarningILXClark, Crawford3 hr
Sep 8, 7:46 AM CDTAreal Flood AdvisoryILXLawrence3 hr
Sep 8, 9:36 AM CDTAreal Flood WarningILXClark, Clay, Crawford, Effingham, Jasper, Lawrence and 1 more9 hr
Sep 8, 1:40 PM CDTFlash Flood WarningILXClay, Crawford, Jasper, Lawrence, Richland4 hr
Sep 8, 6:17 PM CDTAreal Flood WarningILXClay, Crawford, Effingham, Jasper, Lawrence, Richland12 hr

Nearby

River Flood Warnings in Illinois, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.